# SDR DXTA200702553

- Difficulty date: October 19, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N699QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605199
- Aircraft time: 5,514 hours, 4,304 cycles
- Engine: Pwa PW545A
- System (JASC): 2170 · Humidity Control System
- Part: Coupling
- Condition: Disconnected
- Location: Water Separator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOSS OF NORMAL CABIN PRESSURIZATION OCCURRED IN FLIGHT.  FOUND THE FWD COUPLING AT THE WATER SEPARATOR ASSY, TO HAVE COME DISCONNECTED FROM THE AIR DUCT ASSY PN 6615073-7 FOUND NO DAMAGES TO THE AIR DUCT ASSY AND THE COUPLING ASSY AT THIS POINT IN TIME 10-19-07. RECONNECTED THE COUPLING AT SLATED LOCATION WITH THE SAME WORN CLAMP ASSY. PERFORMED PRESSURIZATION TESTED IAW 560XL MM REV 24 FOUND NO AIR LEAKS AT THIS POINT IN TIME 10-17-07.
